Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 12, Pages 117–133 (Mi mm3922)  

This article is cited in 2 scientific papers (total in 2 papers)

Thermomechanical model for impermeable porous medium with chemically active filler

M. V. Alekseev, A. A. Kuleshov, E. B. Savenkov

Keldysh Institute of Applied Mathematics of Russian Academy of Science

Abstract: We consider self-consistent mathematical model for thermomechanical behavior of a linear elastic medium which contains voids filled with chemically active substance. The medium is described by linear thermomechanics equations. Substance in voids is described by lumped model which accounts for energy balance, chemical reactions and phase equilibrium conditions. The model allows to consider an arbitrary number of components which can be presented in solid and three fluid phases (liquid and gaseous hydrocarbon phases and water phase). Distribution of components between phases is obtained in thermodynamically consistent way and each component can be present in each phase. To describe thermodynamical behavior of phases in a presence of phase transitions, equation of state (EoS) approach is used based on cubic EoS widely used in engineering practice. For numerical solution of the complete coupled system of equations we propose an algorithm based on combination of domain decomposition method and physical splitting approach.

Keywords: thermomechanics, phase equlibrium, chemical kinetics, chemical reactions.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-29-15078_офи_м


Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2018, 10:4, 459–471

Received: 15.05.2017

Citation: M. V. Alekseev, A. A. Kuleshov, E. B. Savenkov, “Thermomechanical model for impermeable porous medium with chemically active filler”, Matem. Mod., 29:12 (2017), 117–133; Math. Models Comput. Simul., 10:4 (2018), 459–471

Citation in format AMSBIB
\Bibitem{AleKulSav17}
\by M.~V.~Alekseev, A.~A.~Kuleshov, E.~B.~Savenkov
\paper Thermomechanical model for impermeable porous medium with chemically active filler
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 12
\pages 117--133
\mathnet{http://mi.mathnet.ru/mm3922}
\elib{https://elibrary.ru/item.asp?id=30674656}
\transl
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 4
\pages 459--471
\crossref{https://doi.org/10.1134/S2070048218040026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049980652}


Linking options:
  • http://mi.mathnet.ru/eng/mm3922
  • http://mi.mathnet.ru/eng/mm/v29/i12/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Alekseev, A. A. Kuleshov, N. G. Sudobin, E. B. Savenkov, “Matematicheskoe modelirovanie termomekhanicheskogo povedeniya nepronitsaemoi poristoi sredy”, Preprinty IPM im. M. V. Keldysha, 2018, 136, 23 pp.  mathnet  crossref  elib
    2. Alekseev M.V., Savenkov E.B., Sudobin N.G., “Mathematical Modeling of Thermomechanical Behavior of Porous Impermeable Medium With Active Filler”, Physical and Mathematical Modeling of Earth and Environment Processes, Springer Geology, eds. Karev V., Klimov D., Pokazeev K., Springer International Publishing Ag, 2018, 201–206  crossref  mathscinet  isi
  • Математическое моделирование
    Number of views:
    This page:161
    Full text:51
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022